MAUDE Adverse Event Report: INARI MEDICAL, INC. TRIEVER24, 24FR, 90CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. TRIEVER24, 24FR, 90CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 22-101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were not provided, the lot history records of all potential lots shipped to the facility were reviewed.There were no discrepancies or unusual findings.The case was reviewed by inari stryker medical affairs, who concluded that the patient¿s injury was likely the result of inadvertent catheter perforation.The device labeling lists perforation of pulmonary arteries, and vessel dissection/perforation as possible complications/adverse events.Manufacturer reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 75-year-old male underwent pulmonary embolism (pe) thrombectomy.The patient had spine surgery two days before the thrombectomy and the patient was scheduled to have a mass removed the day following the thrombectomy.After accessing the right side, the medical team had trouble keeping the wire placement on the right side as the patient's pulmonary arteries were enlarged.The triever24 catheter (t24) flipped when the dilator was removed before the first right side aspirations.The catheter was adjusted to the correct placement and the procedure continued.Before the third aspiration, the catheter was advanced with the tip of the guidewire outside of the catheter.The patient's pressures started to drop, and the patient was administered vasopressors.The patient was then intubated and a code blue was called.The patient had his chest cracked and a small perforation was noted.The patient was eventually stabilized and was later discharged home.

Brand Name
TRIEVER24, 24FR, 90CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23647159
Report Number3020347218-2025-00084
Device Sequence Number13235704
Product Code QEW
UDI-Device Identifier00850291007185
UDI-Public00850291007185
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K213402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22-101
Device Catalogue Number22-101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age75 YR
Patient SexMale